Anadin OriginalRegular price £2.03
Tax included. Shipping calculated at checkout.
What’s it for?
These Tablets are used for:
- The treatment of mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, and aches and pains.
- For the symptomatic treatment of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness, and feverish colds.
How to Use
Tablets should be swallowed with a glass of liquid.
- Adults and children over 16 years: 2 tablets every 4 hours to a maximum 12 tablets in 24 hours.
- Under 16 years: not to be given except on medical advice.
Warnings & Cautions
- Do not take with any other paracetamol-containing products
- Immediate medical advice should be sought in the event of an overdose, even if you feel well
- Please read the information leaflet enclosed before use
- Do not take if: You are allergic to aspirin, other NSAIDs or any of the other ingredients listed on the enclosed leaflet. You have or have ever had a stomach ulcer, perforation or bleeding. You suffer from haemophilia or are taking medicines that reduce blood clotting e.g. warfarin
Aspirin (acetylsalicylic acid) 325mg, Caffeine 15mg